On the Polynomial Ring over a Mori Domain
Publications du Département de mathématiques (Lyon), no. 3B (1988), pp. 59-63.
@article{PDML_1988___3B_59_0,
     author = {Barucci, Valentina},
     title = {On the Polynomial Ring over a Mori Domain},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {59--63},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {3B},
     year = {1988},
     mrnumber = {1053172},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1988___3B_59_0/}
}
Barucci, Valentina. On the Polynomial Ring over a Mori Domain. Publications du Département de mathématiques (Lyon), no. 3B (1988), pp. 59-63. http://www.numdam.org/item/PDML_1988___3B_59_0/

[1] V. Barucci. Strongly divisorial ideals and complete integral closure of an integral domain. J.Algebra (1986), 132-142. | MR 836638 | Zbl 0596.13002

[2] V. Barucci. A Lipman's type construction, glueings and complete integral closure. Nagoya Math. J. (to appear). | MR 986437 | Zbl 0648.13004

[3] V. Barucci - S. Gabelli. How far is a Mori domain from being a Krull domain ? J.Pure Appl.Algebra 45 (1987), 101-112. | MR 889586 | Zbl 0623.13008

[4] A. Bouvier - M. Fontana. The catenarian property of the polynomial rings over a Prufer domain. Séminaire d'Algèbre P.Dubreil et M . P .MaIliavin. Proceedings, Paris 1983-84, 340-354. | MR 873093 | Zbl 0577.13011

[5] J. Querre. Sur une propriété des anneaux de Krull. Bull.Sc.Mat. 95. (1971), 341-354. | MR 299596 | Zbl 0219.13015

[6] J. Querre. Idéaux divisoriels d'un anneau de polynômes. J.Algebra 64 (1980), 270-284. | MR 575795 | Zbl 0441.13012

[7] N. Raillard (Dessagnes). Sur les anneaux de Mori. C.R.Acad.Sc.Paris 280 (1975), 1571-1573. | MR 379482 | Zbl 0307.13010

[8] M. Roitman. On Mori domains and commutative rings with the chain condition on annihilators. J.Pure Appl.Algebra (to appear) . | Zbl 0711.13006

[9] M. Roitman. On Mori domains and commutative rings with the chain condition on annihilators II (preprint). | Zbl 0711.13006

[10] C. Traverso. Seminormality and Picard group. Ann. Sc. Norm. Sup. Pisa 24 (4) (1970), 585-595. | Numdam | MR 277542 | Zbl 0205.50501